# SDR DXTA200702491

- Difficulty date: September 21, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N938QS
- Make and model: Cessna 750
- Aircraft serial: 7500183
- Aircraft time: 5,908 hours, 3,467 cycles
- Engine: Allsn AE3007C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Limits
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF,  THE ACFT BEGAN TO SHIMMY AT 30 KNOTS AND BEGAN TO BECOME VIOLENT THROUGH 60 KNOTS.  ABORTED T/O AT 75 KNOTS. AT 70 KNOTS THROUGH STOPPING, ACFT SHOOK VIOLENTLY.  IT APPEARS TO BE A NOSE WHEEL SHIMMY.  TAXI IN WAS NORMAL.   09-28-07   FOUND UPPER SENSOR LINK ATTACH HARDWARE BELOW TORQUE LIMITS.  RETORQUED PER 750 MM CH 32-20-00. REMOVED AND REPLACED BOTH NOSE WHEEL AND TIRE ASSYS PER 750 MM CH 32-24-01.
